MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 24IN 6-0 D/A BV-1 EP; SUTURES - NON-ABSORBABLE

ETHICON INC. PRLNE BLU 24IN 6-0 D/A BV-1 EP; SUTURES - NON-ABSORBABLE
Catalog Number EP8805H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a cabg procedure on (b)(6) 2025 and suture was used.When doing distal anastomosis with the help of suture got breakdown from swage point.There were no adverse patient consequences.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was provided: please confirm if the entire suture detached from the needle or if the suture or needle broke into separate pieces.Ans- yes.Were there any patient consequences? ans- unaware.Please confirm device return status.Ans- discarded.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformance's were identified.

Brand Name
PRLNE BLU 24IN 6-0 D/A BV-1 EP
Common Device Name
SUTURES - NON-ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24080840
Report Number2210968-2026-00551
Device Sequence Number14900320
Product Code GAW
UDI-Device Identifier10705031208261
UDI-Public(01)10705031208261(17)300331(10)10820X
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEP8805H
Device Lot Number10820X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown